# SDR FDEA201211204100

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY FRAME BS 231 HAS SEVERAL GOUGES AT BL 0 TOP AFT SIDE OF FRAME.   REPAIR CARRIED OUT IAW EA: F-5310-162910.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
